# SDR 96UAL900197

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY TEST FAILED.  AFT POWER SUPPLY LIGHT ILLUMINATED BELOW SECOND OFFICER'S DESK.  REPLACED BATTERY PACK AND POWER SUPPLY.
